Detail publikace

Three-points singular boundary value problem

Originální název

Three-points singular boundary value problem

Anglický název

Three-points singular boundary value problem

Jazyk

en

Originální abstrakt

A singular Cauchy-Nicoletti problem for a system of three ordinary differential equationes is considered. An approach which combines topological method of T.Waźewski and Schauder sprinciple is used. Theorem concerning the existence of a solution of this problem (a graph of which lies in a given domain) is proved. Moreover, an estimation of its coordinates is proved.

Anglický abstrakt

A singular Cauchy-Nicoletti problem for a system of three ordinary differential equationes is considered. An approach which combines topological method of T.Waźewski and Schauder sprinciple is used. Theorem concerning the existence of a solution of this problem (a graph of which lies in a given domain) is proved. Moreover, an estimation of its coordinates is proved.

BibTex


@article{BUT37581,
  author="Josef {Diblík} and Jaromír {Baštinec}",
  title="Three-points singular boundary value problem",
  annote="A singular Cauchy-Nicoletti problem for a system of three ordinary differential equationes is considered. An approach which combines topological method of T.Waźewski and Schauder sprinciple is used. Theorem concerning the existence of a solution of this problem (a graph of which lies in a given domain)  is proved. Moreover, an estimation of its coordinates is proved.",
  chapter="37581",
  number="2",
  volume="3(1998)",
  year="1998",
  month="december",
  pages="211--219",
  type="journal article - other"
}